Results 1 to 17 of 17

Thread: TT Deca300

  1. #1
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573

    TT Deca300

    when I do my injection of Deca (quads), next morning
    it hurts at site inj. There's no infection, no lump, no nuttin
    I know when I do test it hurts a couple of day's after, but no big'y
    So my ? is , is this normal?

  2. #2
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    Did you aspirate ?

  3. #3
    ironfist's Avatar
    ironfist is offline Elite Hall Of Fame ~ RIP ~
    Join Date
    Dec 2001
    Location
    In a cage near you...
    Posts
    4,723
    Some of my injections are sore and others aren't...It doesn't matter what i take or where i inject, 1 day it will hurt and the next time I inject, it'll be fine...

  4. #4
    Mallet's Avatar
    Mallet is offline Anabolic Member
    Join Date
    Dec 2001
    Location
    Canada - TO
    Posts
    3,484
    I'm the same as IronFist!
    Last edited by Mallet; 03-22-2002 at 01:43 AM.

  5. #5
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    aspirating has nothing to do with your pain. it only prevents you from dying if you inject oil into your veins.

    pain and soreness at the injection site is a very common occurance. you'll get used to it.

  6. #6
    ragin''s Avatar
    ragin' is offline Associate Member
    Join Date
    Mar 2002
    Location
    D.C.
    Posts
    207
    try massaging the injected area for a few minutes after the shot... helps move it around a little

  7. #7
    Microbrew's Avatar
    Microbrew is offline Member
    Join Date
    Mar 2002
    Location
    USA
    Posts
    546
    I might be kicking myself in the ass but was is aspirating?

  8. #8
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    it's drawing back on the plunger. this ensures that you don't inject into a vein. if you see blood when you pull back then that means you may be in a vein and you should pull out and insert elsewhere. if you inject enough oil in a vein it can kill.

  9. #9
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    btw, by kill, i mean literal kill (death) and not pain.

  10. #10
    rangerdudeleads is offline Senior Member
    Join Date
    Dec 2001
    Posts
    1,439
    Originally posted by Dr.Evil
    btw, by kill, i mean literal kill (death) and not pain.
    hey evil so when you put syringe in how far do you push plunger in before you draw it back to see if your in a vein?

  11. #11
    Whiteyebrowe's Avatar
    Whiteyebrowe is offline Associate Member
    Join Date
    Sep 2001
    Posts
    420
    microbrew have u read injection techniques.its on the menu w/profiles and all that good stuff

  12. #12
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    Originally posted by rangerdudeleads


    hey evil so when you put syringe in how far do you push plunger in before you draw it back to see if your in a vein?
    you dont push the plunger at all ,you put the pin in and then pull back first,if you get tiny little bubbles pushit,if you get blood redo the shot.

    try not to move the pin around too much,alot of the future pain is caused buy moving the pin around while its in you.

  13. #13
    Methuselah's Avatar
    Methuselah is offline Member
    Join Date
    Feb 2002
    Location
    Michigan
    Posts
    708
    First cycle?

    My first couple of injections were sore like that. Couldn't sleep on that side. It will pass.

    On the aspirating, some times you get bubbles, other times just a strong vacuum. Either are ok. I skipped doing it a few times and won't anymore. There was a thread about this earlier, everyone always says that you will die but never says how or why. So I researched and found that the oil in you vein will either clot somewhere on its way to your heart or in you heart. Clotting in your heart is an obvious problem, congestive heart failure. Clotting somewhere else could cause you to need amputation in the worst case.

    If you're not sure, pull it out and change the needle. Do the shot later when your calm.

  14. #14
    lil jay is offline Junior Member
    Join Date
    Mar 2002
    Posts
    64
    if you are tensing up it will be sore fore a couple days after

  15. #15
    mmafighter is offline New Member
    Join Date
    Feb 2002
    Location
    seattle
    Posts
    16
    its the kind of Deca you are using. Deca at 300mg/ml will make you sore. Deca at 100mg/ml will leave no soreness at all.

  16. #16
    paulastone's Avatar
    paulastone is offline Member
    Join Date
    Nov 2001
    Location
    ottawa, canadian monkey
    Posts
    573
    Thanks guy's for the replies
    Yes i'm asperating , yes I massage the area.
    I even take a hot bath to help
    but it's ok I just wanted to be on the safe side.
    I can stand up and everything but cant go on my knees
    (sht, that sounded bad)

    Thank

  17. #17
    dane26's Avatar
    dane26 is offline Retired Moderator
    Join Date
    Aug 2001
    Location
    Zoo-York
    Posts
    2,532
    it may be the way you inject. make sure the muscle is totally relaxed. also, make sure to pull the skin tight. if you don't, you may "trampoline" the skin and cause brusing and pain

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •